# SDR USAA990620

- Difficulty date: June 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48026
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 9911839210
- Condition: Cracked
- Location: Bs 1463
- Part time: 48,544 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - LINE MAINTENANCE REPORT INDICATED 6 INCH CRACK AT RIGHT SIDE CANTED WEB SECTION AT STATION 1463.  REMOVED AND REPLACED CRACKED WEB SECTION.  (M)
